# SDR SCNA96135

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1050-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A LT SEAT TRACK AT BS 1050 TO 1183.  REMOVED CORRODED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED A NEW SECTION IN ACCORDANCE WITH B727 SRM 53-10-5 FIGURE 7 AND 51-30-2.
